Extended Triple Systems.

N.S. Mendelsohn; D.M. Johnson

Aequationes mathematicae (1972)

  • Volume: 8, page 291-298
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Mendelsohn, N.S., and Johnson, D.M.. "Extended Triple Systems.." Aequationes mathematicae 8 (1972): 291-298. <http://eudml.org/doc/136304>.

@article{Mendelsohn1972,
author = {Mendelsohn, N.S., Johnson, D.M.},
journal = {Aequationes mathematicae},
pages = {291-298},
title = {Extended Triple Systems.},
url = {http://eudml.org/doc/136304},
volume = {8},
year = {1972},
}

TY - JOUR
AU - Mendelsohn, N.S.
AU - Johnson, D.M.
TI - Extended Triple Systems.
JO - Aequationes mathematicae
PY - 1972
VL - 8
SP - 291
EP - 298
UR - http://eudml.org/doc/136304
ER -

NotesEmbed ?

top

You must be logged in to post comments.